In memory of sergei vasilovich fomin

P. S. Aleksandrov, I. M. Gel'fund, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Y. A. Sinai, O. G. Smolyanov, V. M. Tikhomirov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)205-220
Number of pages16
JournalRussian Mathematical Surveys
Volume31
Issue number4
DOIs
StatePublished - Aug 31 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Aleksandrov, P. S., Gel'fund, I. M., Kolmogorov, A. N., Maikov, E. V., Maslov, V. P., Oleinik, O. A., Sinai, Y. A., Smolyanov, O. G., & Tikhomirov, V. M. (1976). In memory of sergei vasilovich fomin. Russian Mathematical Surveys, 31(4), 205-220. https://doi.org/10.1070/RM1976v031n04ABEH001565